Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Ueber die Anwendung der Cauchy'schen Multiplicationsregel auf bedingt convergente oder divergente Reihen


Author: Alfred Pringsheim
Journal: Trans. Amer. Math. Soc. 2 (1901), 404-412
MSC: Primary 40A05; Secondary 26A06
MathSciNet review: 1500575
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40A05, 26A06

Retrieve articles in all journals with MSC: 40A05, 26A06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1901-1500575-7
PII: S 0002-9947(1901)1500575-7
Article copyright: © Copyright 1901 American Mathematical Society